MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROPIERCE INSTRUMENT CURVED LEFT; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. ARTHROPIERCE INSTRUMENT CURVED LEFT; ACCESSORIES,ARTHROSCOPIC
Model Number 72201186
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the operation, the stitching part of the instrument was broken.The procedure and technique were observed.The fragment was removed from the patient's soft tissues and disposed of.No patient injuries were reported.No sample available.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be evaluated or confirmed by the investigator.A device history records review was performed by querying historical data of the non-conformity and complaint databases.Complaint history search revealed no quality issues for the complained lot.

Brand Name
ARTHROPIERCE INSTRUMENT CURVED LEFT
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7399229
Report Number1219602-2018-00406
Device Sequence Number10772641
Product Code NBH
UDI-Device Identifier03596010605610
UDI-Public(01)03596010605610(10)50553375
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201186
Device Catalogue Number72201186
Device Lot Number50553375
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1